Bloch-periodic functions and some applications

Abstract : In this paper we are concerned with the existence and uniqueness of mild solutions of some semilinear integrodifferential equations in a Banach space. We first investigate further properties of Bloch-periodic functions including a new composition theorem and introduce the new concept of asymptotically Bloch-periodic functions.
Complete list of metadatas

https://hal.univ-antilles.fr/hal-02083370
Contributor : Maximilian Hasler <>
Submitted on : Friday, March 29, 2019 - 3:07:41 AM
Last modification on : Saturday, March 30, 2019 - 1:31:56 AM

Identifiers

  • HAL Id : hal-02083370, version 1

Collections

Citation

Maximilian F. Hasler, Gaston N'Guérékata. Bloch-periodic functions and some applications. Nonlinear Studies - The International Journal, Cambridge Scientific Publishers, 2014, 21 (1), pp.21-30. ⟨hal-02083370⟩

Share

Metrics

Record views

25